×

zbMATH — the first resource for mathematics

Growth of solutions of nonhomogeneous linear differential equations. (English) Zbl 1172.34058
Summary: This paper studies the growth of solutions of linear differential equations of type
\[ f^{(k)}+A_{k - 1}(z)f^{(k - 1)}+ \dots +A_{1}(z)f^{\prime}+A_{0}(z)f=H(z), \]
where \(A_{j}\) (\(j=0,\dots,k - 1)\) and \(H\) are entire functions of finite order.

MSC:
34M10 Oscillation, growth of solutions to ordinary differential equations in the complex domain
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964. · Zbl 0115.06203
[2] G. Jank and L. Volkmann, Einführung in die Theorie der ganzen meromorphen Funktionen mit Anwendungen auf Differentialgleichungen, Birkhäuser, Basel, Switzerland, 1985. · Zbl 0682.30001
[3] I. Laine, Nevanlinna Theory and Complex Differential Equations, Walter de Gruyter, Berlin, Germany, 1993. · Zbl 0784.30002
[4] G. G. Gundersen, E. M. Steinbart, and S. Wang, “The possible orders of solutions of linear differential equations with polynomial coefficients,” Transactions of the American Mathematical Society, vol. 350, no. 3, pp. 1225-1247, 1998. · Zbl 0893.34003
[5] S. Hellerstein, J. Miles, and J. Rossi, “On the growth of solutions of certain linear differential equations,” Annales Academiæ Scientiarum Fennicæ. Series A I, vol. 17, no. 2, pp. 343-365, 1992. · Zbl 0759.34005
[6] G. G. Gundersen and E. M. Steinbart, “Finite order solutions of nonhomogeneous linear differential equations,” Annales Academiæ Scientiarum Fennicæ. Mathematica, vol. 17, pp. 327-341, 1992. · Zbl 0765.34004
[7] J. Wang and I. Laine, “Growth of solutions of second order linear differential equations,” Journal of Mathematical Analysis and Applications, vol. 342, no. 1, pp. 39-51, 2008. · Zbl 1151.34069
[8] J. Tu and C.-F. Yi, “On the growth of solutions of a class of higher order linear differential equations with coefficients having the same order,” Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 487-497, 2008. · Zbl 1141.34054
[9] Z.-X. Chen, “On the hyper order of solutions of higher order differential equations,” Chinese Annals of Mathematics. Series B, vol. 24, no. 4, pp. 501-508, 2003. · Zbl 1047.30019
[10] C.-C. Yang and H.-X. Yi, Uniqueness Theory of Meromorphic Functions, vol. 557 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003. · Zbl 1070.30011
[11] Z.-X. Chen and C.-C. Yang, “Some further results on the zeros and growths of entire solutions of second order linear differential equations,” Kodai Mathematical Journal, vol. 22, no. 2, pp. 273-285, 1999. · Zbl 0943.34076
[12] A. Markushevich, Theory of Functions of a Complex Variable, vol. 2, Prentice-Hall, Englewood Cliffs, NJ, USA, 1965. · Zbl 0142.32602
[13] G. G. Gundersen, “Estimates for the logarithmic derivative of a meromorphic function, plus similar estimates,” Journal of the London Mathematical Society, vol. s2-37, no. 121, pp. 88-104, 1998. · Zbl 0638.30030
[14] G. G. Gundersen, “Finite order solutions of second order linear differential equations,” Transactions of the American Mathematical Society, vol. 305, no. 1, pp. 415-429, 1988. · Zbl 0669.34010
[15] I. Laine and R. Yang, “Finite order solutions of complex linear differential equations,” Electronic Journal of Differential Equations, vol. 2004, no. 65, pp. 1-8, 2004. · Zbl 1063.30031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.